# SDR ASAA12411187

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 47,521 hours, 26,518 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 6524465
- Condition: Defective
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HARD TO OPEN.  REMOVED AND REPLACED R2 DOOR SNUBBER PER AMM.
